# SDR CA951222001

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Rotax ROTAX912
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 157930
- Condition: Kinked
- Location: Inner Core
- Part time: 447 hours
- Component: 157930
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) ENGINE FAILED TO COME UP TO POWER ON TAKEOFF, TAKEOFF ABORTED.  RIGHT HAND CARBURETOR STAYING AT IDLE WHILE THE LEFT HAND CARBURETOR WENT TO WIDE OPEN WHEN THE THROTTLE WAS MOVED TO THE FULL THROTTLE POSITION.  THE INNER CORE OF THE RIGHT HAND THROTTLE CABLE WAS LOOPED AND KINKED AT THE QUADRANT END.  CABLE WAS REPLACED WITH NEW ONE.
